# SDR 98UAL900003

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 4
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL CREW REPORTED BIRD STRIKE AND ABORTED TAKEOFF AT 130 KNOTS.  *S/D*  FOUND EVIDENCE OF BIRD STRIKE ON NR 4 ENGINE.  INSPECTED ENGINE NO DAMAGE FOUND.
